# SDR DXT200300057

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 4,620 hours, 3,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL GEAR EXTENSION INOPERATIVE, HANDLE DOWN WITH NO HYDRAULIC PRESSURE  INDICATOR , NO GEAR UNLOCK EMERGENCY EXTENSION COMPLIED WITH IAW CHECKLIST, LANDING UNEVENTFULL.   ITEM IS UNDER INVESTIGATION.
